# SDR SWIA201332683

- Difficulty date: January 23, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 23,590 hours, 19,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN ENTRYWAY HAS A BULB BURNED OUT.  (FLT 6208)  RELAMPED EMERGENCY EXIT SIGN.
